Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Experiencing nausea, light headedness and hot flashes. Not on medication. What could this be?

User rating for this question
Very Good
Answered by

Nephrologist
Practicing since : 2009
Answered : 4361 Questions
Question
I have been experiencing nausea, lightheadedness, hot flashes and my head feels full. I have had 3 episodes within the last week. When I lay down for an hour or so I'm fine. What could this be? I'm not overweight, not taking any medications, I'm a healthy 50 y/o female
Posted Thu, 19 Jul 2012 in General Health
 
 
Answered by Dr. Rakesh Madhyastha 2 hours later
Hello

Thanks for the query

I would like to know a few more details about you in order to come to a conclusion

1. Have you reached menopause? If yes then how long age?
2. When was the last time you got your blood pressure checked?
3. Are you under stress lately? have you gained weight recently?


Please get back to me with the answers, I am awaiting your reply

I wish you good health
Regards
Above answer was peer-reviewed by
 
Follow-up: Experiencing nausea, light headedness and hot flashes. Not on medication. What could this be? 20 hours later
I had an ablation 5 years ago with no bleeding and minimal cramps. No stress or weight gain. B/P checked today 127/80
 
 
Answered by Dr. Rakesh Madhyastha 3 hours later
Hello

Thanks for writing back

After going through your history again and with the further info given I think you could be suffering from a thyroid dysfunction. I would suggest you to approach your physician for a quick examination of the thyroid gland and also to get a thyroid profile done.
The other major possibility are arrhythmias which presents similarly. Please ask your physician to look into this matter as well, he might suggest an EKG and echo to rule this out.

I hope I have answered your query, if you have no further queries please accepts answer

I wish you good health
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor